# SDR DALA2023061204778

- Difficulty date: June 11, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 76,644 hours, 9,985 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3354 CABIN EMER PATH AFT CABIN L/H ISLE INOP. CORRECTIVE ACTION: RPLCD BATTERY AT (17WL) 4L DOOR. (4678769)
